ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2015 , Volume 35 , Issue 9

Special issue on optimal control and related fields

Select all articles

Export/Reference:

Preface
Jean-Baptiste Caillau, Maria do Rosário de Pinho, Lars Grüne, Emmanuel Trélat and Hasnaa Zidani
2015, 35(9): i-iv doi: 10.3934/dcds.2015.35.9i +[Abstract](899) +[PDF](131.6KB)
On the system of partial differential equations arising in mean field type control
Yves Achdou and Mathieu Laurière
2015, 35(9): 3879-3900 doi: 10.3934/dcds.2015.35.3879 +[Abstract](1064) +[PDF](1161.8KB)
Ergodicity conditions for zero-sum games
Marianne Akian, Stéphane Gaubert and Antoine Hochart
2015, 35(9): 3901-3931 doi: 10.3934/dcds.2015.35.3901 +[Abstract](994) +[PDF](628.5KB)
Error estimates for second order Hamilton-Jacobi-Bellman equations. Approximation of probabilistic reachable sets
Mohamed Assellaou, Olivier Bokanowski and Hasnaa Zidani
2015, 35(9): 3933-3964 doi: 10.3934/dcds.2015.35.3933 +[Abstract](1303) +[PDF](694.1KB)
Large deviations for some fast stochastic volatility models by viscosity methods
Martino Bardi, Annalisa Cesaroni and Daria Ghilli
2015, 35(9): 3965-3988 doi: 10.3934/dcds.2015.35.3965 +[Abstract](1042) +[PDF](501.8KB)
State constrained $L^\infty$ optimal control problems interpreted as differential games
Piernicola Bettiol
2015, 35(9): 3989-4017 doi: 10.3934/dcds.2015.35.3989 +[Abstract](1083) +[PDF](504.1KB)
Computation of Lyapunov functions for systems with multiple local attractors
Jóhann Björnsson, Peter Giesl, Sigurdur F. Hafstein and Christopher M. Kellett
2015, 35(9): 4019-4039 doi: 10.3934/dcds.2015.35.4019 +[Abstract](958) +[PDF](1934.1KB)
Value iteration convergence of $\epsilon$-monotone schemes for stationary Hamilton-Jacobi equations
Olivier Bokanowski, Maurizio Falcone, Roberto Ferretti, Lars Grüne, Dante Kalise and Hasnaa Zidani
2015, 35(9): 4041-4070 doi: 10.3934/dcds.2015.35.4041 +[Abstract](1084) +[PDF](750.0KB)
(Un)conditional consensus emergence under perturbed and decentralized feedback controls
Mattia Bongini, Massimo Fornasier and Dante Kalise
2015, 35(9): 4071-4094 doi: 10.3934/dcds.2015.35.4071 +[Abstract](1047) +[PDF](1758.9KB)
Integrability methods in the time minimal coherence transfer for Ising chains of three spins
Bernard Bonnard, Thierry Combot and Lionel Jassionnesse
2015, 35(9): 4095-4114 doi: 10.3934/dcds.2015.35.4095 +[Abstract](816) +[PDF](782.0KB)
Local properties of almost-Riemannian structures in dimension 3
Ugo Boscain, Gregoire Charlot, Moussa Gaye and Paolo Mason
2015, 35(9): 4115-4147 doi: 10.3934/dcds.2015.35.4115 +[Abstract](876) +[PDF](4000.0KB)
Continuous Riemann solvers for traffic flow at a junction
Alberto Bressan and Fang Yu
2015, 35(9): 4149-4171 doi: 10.3934/dcds.2015.35.4149 +[Abstract](1012) +[PDF](522.0KB)
A model problem for Mean Field Games on networks
Fabio Camilli, Elisabetta Carlini and Claudio Marchi
2015, 35(9): 4173-4192 doi: 10.3934/dcds.2015.35.4173 +[Abstract](1082) +[PDF](655.3KB)
High order variational integrators in the optimal control of mechanical systems
Cédric M. Campos, Sina Ober-Blöbaum and Emmanuel Trélat
2015, 35(9): 4193-4223 doi: 10.3934/dcds.2015.35.4193 +[Abstract](1443) +[PDF](1064.2KB)
Global propagation of singularities for time dependent Hamilton-Jacobi equations
Piermarco Cannarsa, Marco Mazzola and Carlo Sinestrari
2015, 35(9): 4225-4239 doi: 10.3934/dcds.2015.35.4225 +[Abstract](916) +[PDF](404.6KB)
A nonlinear model of opinion formation on the sphere
Marco Caponigro, Anna Chiara Lai and Benedetto Piccoli
2015, 35(9): 4241-4268 doi: 10.3934/dcds.2015.35.4241 +[Abstract](1377) +[PDF](3108.4KB)
A semi-Lagrangian scheme for a degenerate second order mean field game system
Elisabetta Carlini and Francisco J. Silva
2015, 35(9): 4269-4292 doi: 10.3934/dcds.2015.35.4269 +[Abstract](969) +[PDF](992.4KB)
Higher order discrete controllability and the approximation of the minimum time function
Giovanni Colombo and Thuy T. T. Le
2015, 35(9): 4293-4322 doi: 10.3934/dcds.2015.35.4293 +[Abstract](936) +[PDF](1409.1KB)
Necessary conditions for a weak minimum in optimal control problems with integral equations on a variable time interval
Andrei V. Dmitruk and Nikolai P. Osmolovskii
2015, 35(9): 4323-4343 doi: 10.3934/dcds.2015.35.4323 +[Abstract](1043) +[PDF](451.6KB)
Integral representations for bracket-generating multi-flows
Ermal Feleqi and Franco Rampazzo
2015, 35(9): 4345-4366 doi: 10.3934/dcds.2015.35.4345 +[Abstract](771) +[PDF](571.7KB)
Optimal control of dynamical systems with polynomial impulses
Elena Goncharova and Maxim Staritsyn
2015, 35(9): 4367-4384 doi: 10.3934/dcds.2015.35.4367 +[Abstract](1256) +[PDF](459.2KB)
Robustness of performance and stability for multistep and updated multistep MPC schemes
Lars Grüne and Vryan Gil Palma
2015, 35(9): 4385-4414 doi: 10.3934/dcds.2015.35.4385 +[Abstract](1038) +[PDF](569.8KB)
Stratified discontinuous differential equations and sufficient conditions for robustness
Cristopher Hermosilla
2015, 35(9): 4415-4437 doi: 10.3934/dcds.2015.35.4415 +[Abstract](1194) +[PDF](475.5KB)
Dynamic programming using radial basis functions
Oliver Junge and Alex Schreiber
2015, 35(9): 4439-4453 doi: 10.3934/dcds.2015.35.4439 +[Abstract](1016) +[PDF](2628.1KB)
Optimal control of differential inclusions on manifolds
Robert J. Kipka and Yuri S. Ledyaev
2015, 35(9): 4455-4475 doi: 10.3934/dcds.2015.35.4455 +[Abstract](933) +[PDF](476.1KB)
Uniform convergence of the POD method and applications to optimal control
Karl Kunisch and Markus Müller
2015, 35(9): 4477-4501 doi: 10.3934/dcds.2015.35.4477 +[Abstract](1077) +[PDF](1021.2KB)
Expediting the transition from non-renewable to renewable energy via optimal control
Helmut Maurer and Willi Semmler
2015, 35(9): 4503-4525 doi: 10.3934/dcds.2015.35.4503 +[Abstract](1116) +[PDF](912.4KB)
Asymptotic problems in optimal control with a vanishing Lagrangian and unbounded data
Monica Motta and Caterina Sartori
2015, 35(9): 4527-4552 doi: 10.3934/dcds.2015.35.4527 +[Abstract](904) +[PDF](537.8KB)
Adaptive time--mesh refinement in optimal control problems with state constraints
Luís Tiago Paiva and Fernando A. C. C. Fontes
2015, 35(9): 4553-4572 doi: 10.3934/dcds.2015.35.4553 +[Abstract](1530) +[PDF](749.3KB)
When are minimizing controls also minimizing relaxed controls?
Michele Palladino and Richard B. Vinter
2015, 35(9): 4573-4592 doi: 10.3934/dcds.2015.35.4573 +[Abstract](932) +[PDF](444.6KB)
Variational problems of Herglotz type with time delay: DuBois--Reymond condition and Noether's first theorem
Simão P. S. Santos, Natália Martins and Delfim F. M. Torres
2015, 35(9): 4593-4610 doi: 10.3934/dcds.2015.35.4593 +[Abstract](1053) +[PDF](390.6KB)
Fields of extremals and sensitivity analysis for multi-input bilinear optimal control problems
Heinz Schättler and Urszula Ledzewicz
2015, 35(9): 4611-4638 doi: 10.3934/dcds.2015.35.4611 +[Abstract](988) +[PDF](704.7KB)
A TB-HIV/AIDS coinfection model and optimal control treatment
Cristiana J. Silva and Delfim F. M. Torres
2015, 35(9): 4639-4663 doi: 10.3934/dcds.2015.35.4639 +[Abstract](1501) +[PDF](692.3KB)
Control of dynamical systems with discrete and uncertain observations
Aleksandar Zatezalo and Dušan M. Stipanović
2015, 35(9): 4665-4681 doi: 10.3934/dcds.2015.35.4665 +[Abstract](1090) +[PDF](429.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]